I'm at the end of my rope. The last couple of weeks I started getting painful pins&needles mostly around my head, neck, shoulders, eyballs, and mouth, with occasional sensations in my legs and groin area--no rash. Today I was the worst. I came home from walking the dog and i was lying on the couch watching Tv and the pins&needles just permeated every pore of my body! After realizing that it isn't arterial or neurological or shingles, as I had considered previously, I started thinking what I could be having a histamine reaction to. it comes down to:
1-Over -consumption of oranges and orange juice lately (althought I dont consider myself allergic to oranges), or
2- Switching the other day from powdered Arm&Hammmer laundry detergent to the blue liquid Arm&Hammer. Again, I used to use both with no reactions. So I'm stuck with having to accept that bodies and tolerances change. I go back to my ENT/Allergist in 10 days to discuss the bloodwork he did a couple of weeks ago. I just took a dye-free Benadryl capsule, hoping it'll settle down. An itch here and there is tolerable, but all-body pins&needles is hell!
Thanks for the info--I havent taken any of those drugs, but I am tapering off zoloft, which kept me up most of the night for 6 weeks and I lost 15 pounds! I'm thinking fibromyalgia from that, cause this all happened during the zoloft and sleep deprivation. I slept Ok last night with no parasthesia: I wore clothes that hadnt been washed in the blue detergent. More ideas welcome, PLEASE
Hi,I'm not sure of your location ,but have you had any insect or tick bites lately ? I had paresthesias for about 3 months from unknown cause & then they just gradually disappeared. Hope you get to feeling better!
Not that I can think of--but my web research tells me SSRI withdrawal can include parasthesia. I need to know what your parasthesia was like during those months, and whether you got any medical advice.
Hi,I know SSRI's can cause paresthesias as a very small amount of Lexapro caused my paresthesias to return until I discontinued the SSRI. Originally my paresthesias & hyperesthesias followed a head injury & tetanus/dipt vac 1.5 years ago. Originally I had tingling over whole body but the worst was from the lumbar area down.I guess it could be described as pins & needles but I think rather annoying would be some good descriptive terms also.I felt like soup of the day as every day I had a different area of tingling,numbness,or some kind of neuro symptom plus extreme weakness. I never really was in pain as I had totally lost my sensation of pain as I was going thru these.I'm not sure if my GP was just waiting for me to get better as he had nothing to help,or really did believe me. At one visit he did apologize for there not being any pill out there to make it all go away.My GP didn't seem to be the least bit concerned at this time as asked if I was getting worse,I didn't think so. So he said if it was a neurotoxin, it should be gone in 3 months. I did improve after 3 months but then started to have a different set of problems-allergies.